Does anyone else have problems whereby the corticosteroid inhaler seems to make symptoms of chest tightness and mucous worse after a few days of use? I was diagnosed with late onset chronic asthma this year, though I also have some fixed obstruction and a peak flow of 300 instead of 500. My symptoms were constant colds in winter, varying chest tightness and mucous production. I can live with all that, though it would be nice to get rid of the colds (which have just started again with the cold weather). I was initially prescribed Spiriva, but found it made me very tired and dizzy; I'm now on my third corticosteroid inhaler, but concerned about the poor sleep it gives me and the fact that it seems to exacerbate my symptoms after a few days. It might help me (and my doctor!) if someone has had similar problems and has found a solution. I look forward to hearing from you. Many thanks.
Content on HealthUnlocked does not replace the relationship between you and doctors or other healthcare professionals nor the advice you receive from them.